# SDR CA041222015

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8216003
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN DURING CLIMB AND THE AIRCRAFT DIVERTED TO NEAREST AIRPORT.  SUBSEQUENT INSPECTION REVEALED THE AIRFRAME AIR-START VALVE STUCK IN THE OPEN POSITION AND EVIDENCE OF LOCALIZED OVER HEATING.  A (START VALVE FAILED OPEN) EICAS MESSAGE WAS REPORTED.
